American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28.70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 70 found      Go to page: 1 2 3

[1] M. A. Akcoglu and R. V. Chacon. Approximation of commuting transformations . Proc. Amer. Math. Soc. 32 (1972) 111-119. MR 0289745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Rufus Bowen. Entropy-expansive maps . Trans. Amer. Math. Soc. 164 (1972) 323-331. MR 0285689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Joel J. Westman. Cohomology for the ergodic actions of countable groups . Proc. Amer. Math. Soc. 30 (1971) 318-320. MR 0280683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] George H. Stein. Entropy and density . Proc. Amer. Math. Soc. 28 (1971) 505-508. MR 0280682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kenneth Berg. Quasi-disjointness in ergodic theory . Trans. Amer. Math. Soc. 162 (1971) 71-87. MR 0284563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. R. Baxter. A class of ergodic transformations having simple spectrum . Proc. Amer. Math. Soc. 27 (1971) 275-279. MR 0276440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. A. Akcoglu and A. Brunel. Contractions on $L\sb{1}$-spaces . Trans. Amer. Math. Soc. 155 (1971) 315-325. MR 0276439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Rufus Bowen. Entropy for group endomorphisms and homogeneous spaces . Trans. Amer. Math. Soc. 153 (1971) 401-414. MR 0274707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michael Keane. Contractibility of the automorphism group of a nonatomic measure space. . Proc. Amer. Math. Soc. 26 (1970) 420-422. MR 0265555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Harvey B. Keynes. Lifting of topological entropy . Proc. Amer. Math. Soc. 24 (1970) 440-445. MR 0274710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. A. Akcoglu, R. V. Chacon and T. Schwartzbauer. Commuting transformations and mixing . Proc. Amer. Math. Soc. 24 (1970) 637-642. MR 0254212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] T. Schwartzbauer. A general method for approximating measure preserving transformations. . Proc. Amer. Math. Soc. 24 (1970) 643-648. MR 0255770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. A. Akcoglu and J. Cunsolo. An ergodic theorem for semigroups . Proc. Amer. Math. Soc. 24 (1970) 161-170. MR 0248326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] F. H. Simons. Recurrence and preservation of measure . Proc. Amer. Math. Soc. 24 (1970) 221. MR 0249573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Nobuo Aoki. On generalized commuting order of automorphisms with quasi-discrete spectrum . Trans. Amer. Math. Soc. 152 (1970) 79-97. MR 0267072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Wolfgang Krieger. On entropy and generators of measure-preserving transformations . Trans. Amer. Math. Soc. 149 (1970) 453-464. MR 0259068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert Sine. A mean ergodic theorem . Proc. Amer. Math. Soc. 24 (1970) 438-439. MR 0252605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] L. Wayne Goodwyn. Topological entropy bounds measure-theoretic entropy . Proc. Amer. Math. Soc. 23 (1969) 679-688. MR 0247030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] R. V. Chacon. Weakly mixing transformations which are not strongly mixing . Proc. Amer. Math. Soc. 22 (1969) 559-562. MR 0247028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] D. Newton. On the entropy of certain classes of skew-product transformations . Proc. Amer. Math. Soc. 21 (1969) 722-726. MR 0248329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert Sine. Smoothing in $C(X)$ . Proc. Amer. Math. Soc. 21 (1969) 490-492. MR 0239049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] E. M. Klimko and Louis Sucheston. An operator ergodic theorem for sequences of functions . Proc. Amer. Math. Soc. 20 (1969) 272-276. MR 0233956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. V. Chacon and J. Olsen. Dominated estimates of positive contractions . Proc. Amer. Math. Soc. 20 (1969) 266-271. MR 0248327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Joel J. Westman. Cohomology for ergodic groupoids . Trans. Amer. Math. Soc. 146 (1969) 465-471. MR 0255771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Peter Walters. Topological conjugacy of affine transformations of compact abelian groups . Trans. Amer. Math. Soc. 140 (1969) 95-107. MR 0240282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Harvey B. Keynes and James B. Robertson. Eigenvalue theorems in topological transformation groups . Trans. Amer. Math. Soc. 139 (1969) 359-369. MR 0237748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. W. England and N. F. G. Martin. On the entropy of isometries of compact metric spaces . Proc. Amer. Math. Soc. 19 (1968) 799-800. MR 0231974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] N. Dinculeanu and C. Foiaş. Algebraic models for measure preserving transformations . Trans. Amer. Math. Soc. 134 (1968) 215-237. MR 0280676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] M. A. Akcoglu and R. W. Sharpe. Ergodic theory and boundaries . Trans. Amer. Math. Soc. 132 (1968) 447-460. MR 0224770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Peter Walters. On the relationship between zero entropy and quasi-discrete spectrum for affine transformations . Proc. Amer. Math. Soc. 18 (1967) 661-667. MR 0212163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 70 found      Go to page: 1 2 3